Journal article Open Access

Simulating the replication of some of Greenberg's word order generalizations

Haspelmath, Martin; Siegmund, Sven


BibTeX Export

@article{haspelmath_martin_2006_830009,
  author       = {Haspelmath, Martin and
                  Siegmund, Sven},
  title        = {{Simulating the replication  of some of Greenberg's 
                   word order generalizations}},
  journal      = {Linguistic Typology},
  year         = 2006,
  volume       = 10,
  number       = 1,
  pages        = {74-82},
  month        = jan,
  doi          = {10.5281/zenodo.830009},
  url          = {https://doi.org/10.5281/zenodo.830009}
}
70
134
views
downloads
All versions This version
Views 7069
Downloads 134134
Data volume 71.0 MB71.0 MB
Unique views 6564
Unique downloads 133133

Share

Cite as